Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

27 years old male has irritation in the private area with black color substance coming from the scrotum skin

Dear Doctor , I am a male of 27 years and the problem is irritation in the private parts.A black clour substance comes from the scrottum skin and white powder type substance is coming from the inside skin of penis head .I am very tensed to even write this problem.Please help me doctor.What could be the reason for this?Should i consult a doctor directly?Please advice me doctor. Thank You.
Asked On : Sun, 15 May 2011
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.There is nothing to worry about.What you could have is some fungal infection in your private parts.The white substance that you see from inside the skin of penis may smegma,the normal secretions that are collected there.You need to clean once a week.For infection please talk to your doctor as diagnosis is must before treatment.Please avoid tight fitting clothes,wear more of cotton clothes.bye.
Answered: Sun, 15 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor